# SDR FDEA201507102188

- Difficulty date: July 10, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 660 hours, 17,627 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ANB7378503
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK WAS FOUND ON LEFT STRUT DOOR STRUCTURE AT FWD HINGE.  REPAIRED DOOR IAW SRM 52-82-07-2R.
